Swelling And Swelling On The Lips After Ingestion Of Pain Medications?
Good morning, my child is 7 years old … Since I was 2 years old my child is allergic to paracetamol … Every time I take medicine that contains paracetamol, it must be bumps and swollen lips. .. During the recent 5thn matches with drugs containing Ibuprofen. But why now at the age of 7 years I take ibuprofen with the same bumps and swelling … now if I have a fever I’m confused about what medicine to give? How is this, thank you …
Good morning, thanks for asking at HealthReplies.com. We understand your confusion. Reducing drugs in general do not have many types, with the only common paracetamol, ibuprofen and aspirin. In the case of your child, chances are if he is allergic to the two ingredients, is to replace the medication with aspirin. But before reaching that stage, it helps us examine the conditions first.
For starters, we need to make sure first that it is indeed caused by the drugs given, because paracetamol is actually one of the safest drugs. As for ibuprofen, it is very rare for people to be exposed to allergies after years of using certain drugs. So it needs to be ensured that the condition has never happened other than when he took the drug, and every time taking the medicine, the condition must arise. This is important to distinguish the condition from allergies to other things, and is not a specific disease course. For this reason, we recommend that you check your child with a dermatologist or immunologist for an allergy test and further tests.
Then if it is proven to be allergic, make sure whether he really needs a lowering medication. If the fever is still below 39 degrees Celsius, try to treat the fever by giving a warm compress and sufficient fluid needs. Some fevers can go down with this. If that does not work, you can try giving the consumption of ginger, gotu kola, ginseng, bitter or sprinkling onions into his body.
If it does not work or the fever is getting higher, maybe he really needs medication and for that he immediately consulted a pediatrician to be given prescription drugs. Don't forget to convey the allergy. So, hopefully answering your question.